# SDR REXA2020012730051

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 33,334 hours, 32,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS FWD OF PASSENGER EXIT AND SERVICE DOOR INOP
REMOVED AND REPLACED BATTERY PACK AT PS1LF. DID NOT FIX. REMOVED AND REPLACED CAHRGER ASSY. OPS CHECK GOOD IAW CRJ 200 AMM 33-51-04 AND CRJ 200 AMM 33-51-05. BATTERY P/N OFF 2013-1A S/N OFF 11934. P/N ON 2013-1 ASMI S/ON ON 12099. BATTERY CHARGER P/N OFF BA5-0933-901.
